Article details
Article details

< Prev.
Next >
 
Article Title Signatures of dual scaling regimes in a simple avalanche model for magnetospheric activity / CHAPMAN S.C., WATKINS N.W. & ROWLANDS G.Article
Part of Journal of Atmospheric and Solar-Terrestrial Physics
63, No. 13
Page(s) 1361-1370
Name(s) Chapman, S.C.
Watkins, N.W.
Rowlands, G.
Publication 2001
Classmarks 551.510.536 (Universal Decimal Classification)
Availability
Barcode Location Shelf Shelfmark Status Category
0040355BAS CambridgePeriodicals AvailableLoan
0089210BAS CambridgeReprints CollectionRepr. 551.510.536AvailableLoan